# SDR DALA2015012100431

- Difficulty date: January 20, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N617DL
- Make and model: Boeing 757232
- Aircraft serial: 22907
- Aircraft time: 89,299 hours, 43,240 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1691
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT BS 1691, S28R AFT LAV VENT SURROUND STRUCTURE CORRODED.  REPAIRED IAW ER/A 523081-14AD, REV A.
